# SDR SWAA2024121360929

- Difficulty date: November 17, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LH TRANSITION ANGLE HAS CORROSION AT STA 500A-500B LBL 24<[01] BLENDED AREAS; REMOVED .030' MATERIAL AT 2 FASTENER HOLES; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] CUT OUT DAMAGE SECTION OF TRANSITION ANGLE FROM STA 480+10 TO 500A+10 PER SRM 53-30-53-2R-5;[03] INSPECTED WORK ABOVE;[04] INSTALLED REPAIR SECTION PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[05] VERIFIED WORK COMPLETED.
